On the Hyers-Ulam-Rassias stability of Jensen's equation
Bull. Korean Math. Soc. 2009 Vol. 46, No. 4, 645-656
Printed July 1, 2009
Dongyan Zhang and Jian Wang
Information Engineering University and Fujian Normal University
Abstract : J. Wang [21] proposed a problem: whether the Hyers-Ulam-Rassias stability of Jensen's equation for the case $p,q,r,s\in(\beta,\frac{1}{\beta})\setminus\lbrace1\rbrace$ holds or not under the assumption that $G$ and $E$ are $\beta$-homogeneous $F$-space ($0 <\beta_1,\beta_2\leq1)$.
Keywords : Hyers-Ulam-Rassias stability, Jensen's functional equation
MSC numbers : 39B72
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd